S. W. Golomb, Run length encodings, IT- 12, pp.399-401, 1966.

R. G. Gallager and D. C. Voorhis, Optimal source codes for geometrically distributed integer alphabets (Corresp.), IEEE Transactions on Information Theory, vol.21, issue.2, pp.21-228, 1975.
DOI : 10.1109/TIT.1975.1055357

N. Merhav, G. Seroussi, and M. J. Weinberger, Optimal prefix codes for sources with two-sided geometric distributions, IEEE Transactions on Information Theory, vol.46, issue.1, pp.229-236, 2000.
DOI : 10.1109/18.817513

R. F. Rice, Some practical universal noiseless coding techniques, 1979.
DOI : 10.1117/12.958253

M. J. Weinberger, G. Seroussi, and G. Sapiro, The LOCO-I lossless image compression algorithm: principles and standardization into JPEG-LS, IEEE Transactions on Image Processing, vol.9, issue.8, pp.1309-1324, 2000.
DOI : 10.1109/83.855427

G. Seroussi and M. J. Weinberger, On adaptive strategies for an extended family of Golomb-type codes, Proceedings DCC '97. Data Compression Conference, pp.131-140, 1997.
DOI : 10.1109/DCC.1997.581993

V. T. Linder and K. Zeger, Existence of optimal prefix codes for infinite source alphabets, IEEE Transactions on Information Theory, vol.43, issue.6, pp.2026-2028, 1997.
DOI : 10.1109/18.641571

A. Kato, T. S. Han, and H. Nagaoka, Huffman coding with an infinite alphabet, IEEE Transactions on Information Theory, vol.42, issue.3, pp.977-984, 1996.
DOI : 10.1109/18.490559

J. Abrahams, Code and parse trees for lossless source encoding, Proceedings. Compression and Complexity of SEQUENCES 1997 (Cat. No.97TB100171), pp.113-146, 2001.
DOI : 10.1109/SEQUEN.1997.666911

M. J. Golin and K. K. Ma, Algorithms for constructing infinite huffman codes, 2004.

M. G. Laidlaw, The construction of codes for infinite sets, Proceedings of SAICSIT 2004, pp.157-165, 2004.

F. Bassino, J. Clément, G. Seroussi, and A. Viola, Optimal Prefix Codes for Pairs of Geometrically Distributed Random Variables, IEEE Transactions on Information Theory, vol.59, issue.4
DOI : 10.1109/TIT.2012.2236915

URL : https://hal.archives-ouvertes.fr/hal-00511248

R. G. Gallager, Variations on a theme by Huffman, IEEE Transactions on Information Theory, vol.24, issue.6, pp.668-674, 1978.
DOI : 10.1109/TIT.1978.1055959

M. B. Baer, Coding for General Penalties, 2003.
DOI : 10.1109/isit.2003.1228266